Recursive automorphisms of atomic Boolean algebras
Algebra i logika, Tome 29 (1990) no. 4, pp. 464-490
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1990_29_4_a5,
author = {A. S. Morozov},
title = {Recursive automorphisms of atomic {Boolean} algebras},
journal = {Algebra i logika},
pages = {464--490},
year = {1990},
volume = {29},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1990_29_4_a5/}
}
A. S. Morozov. Recursive automorphisms of atomic Boolean algebras. Algebra i logika, Tome 29 (1990) no. 4, pp. 464-490. http://geodesic.mathdoc.fr/item/AL_1990_29_4_a5/